# SDR ANCF2014070602

- Difficulty date: July 6, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N281AV
- Make and model: Airbus A320-214
- Aircraft serial: 4281
- Aircraft time: 1,113,375 hours, 10,613 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER TAKEOFF AIR PACK TWO REGULATOR FAULT WAS DISPLAYED, ALSO HOT AIR FAULT, TRIM AIR SYS FAULT, AFT & FWD CABIN TRIM VLV FAULT.  IAW TSM 21-61-00-810-900 PERFORMED SWAP BETWEEN ACSC 1 & ACSC 2 IAW AMM 21-61-34-000-002-A & 21-61-34-400-002-A.  OPERATIONAL TEST OF THE PACK TEMPERATURE CONTROL PERFORMED IAW AMM 21-61-00-710-001-A TESTED OK.
